MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1407 - INTERGARD KNITTED BIFURCATED
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2020 as it was the day the damage was reported to us.However, the shipment was in transit from (b)(6) 2020, therefore the event may have occurred between these two dates.The device was not made available to the manufacturer.The distributor preferred to keep the goods.According to the complainant, transport problem identified.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.However, another product was damaged in the same delivery (complaint #(b)(4)).A mdr is submitted in parallel for this other product.The most likely cause of this event is an inappropriate handling of the parcel during transport.An internal non-conformity report has been initiated in order to take appropriate actions if necessary.Please note the presence of the following mention on the instructions for use: "contents sterile unless package is opened or damaged.Do not use if sterile barrier is damaged.If damage is found, call your local distributor or getinge representative.".
 
Event or Problem Description
Complaint #(b)(4).The forwarder had a bad handle of the box during the transport to the distributor.The product box is damaged but the product is ok according to the complainant.

Brand Name
INTERGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11004292
Report Number1640201-2020-00025
Device Sequence Number3617897
Product Code DSY
UDI-Device Identifier00384401000471
UDI-Public00384401000471
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberIGK1407 - INTERGARD KNITTED BIFURCATED
Device Catalogue NumberIGK1407
Device Lot Number20J24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1